NEW STICK SACHET.
CONTAINS PARACETAMOL, VITAMIN C & DECONGESTANT.
Flu Strength Formula.
WHAT ARE THEY FOR?
Beechams Flu-Plus Hot Berry Fruits powders are for the short-term relief of cold and flu symptoms. They provide rapid and effective relief in a hot berry fruits drink with menthol and vitamin C. Take at the first sign of flu or severe cold for rapid relief from:
Sore Throat Pain.
PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE. HOW TO TAKE. For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired. Adults and children aged 12 years and over: The contents of one sachet to be taken every four to six hours as necessary. Do not take more than four sachets in any 24 hours. Do not take for more than 7 days except on medical advice. Do not give to children under 12 years of age except on medical advice. DO NOT EXCEED THE STATED DOSE. Immediate medical advice should be sought in the event of an overdose, even if you feel well. DO NOT TAKE. With other flu, cold or decongestant products. Contains paracetamol. Do not take with any other paracetamol- containing products. CONSULT YOUR DOCTOR. Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant. If symptoms persist consult your doctor.
Each 7.6 g sachet of powder contains Paracetamol 1000 mg, Ascorbic Acid (Vitamin C) 60 mg and Phenylephrine Hydrochloride 10 mg Also includes Sucrose, Aspartame (E 951) and Colours Carmoisine (E 122) Sunset Yellow (E 110) Sodium content 0.12 g per sachet